# SDR SWAA2020060882939

- Difficulty date: May 15, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 54,791 hours, 32,417 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Condition: Chafed
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP TRACK SUPPORT STIFFENER AT BS727A COMMON TO STR20L IS CHAFED.  REMOVED CHAFED DAMAGED STIFFENER AT BS727A COMMON TO STR20L LT FLAP TRACK SUPPORT IAW SRM 51-40-02-0G-0.  NO DAMAGE LIMITS GIVEN IN SRM.  PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0.  LOCATED AND DRILLED NEW STIFFENER IAW SRM 51-40-05-0G-0.  INSTALLED ALL IAW SRM 51-40-02-0G-0 AND DWG 149A7506 13656R 23MAY2020.
